# SDR 2002F00043

- Difficulty date: December 26, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER SUPPORT TIE CRACKED AT FUSELAGE STATION 727B LONGERON 6L.  (M)
